MathSciNet Relay Station
MathSciNet bibliographic data
MR2885587 46L10 (46L05)
Kaftal, Victor; Ng, P. W.; Zhang, Shuang Projection decomposition in multiplier algebras. Math. Ann. 352 (2012), no. 3, 543–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement